# SDR AWXA9800027

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'D' EMERG LIGHT INOP AT SEAT 18C.  RELAMPED, NO HELP ON 'C'.  REPAIRED WIRING, OPS OKSTC NR SA3432NM.
